标题:Research on stability and Hopf bifurcation of marine ecosystem dynamics models
作者:Shi Honghua; Hu Long; Fang Guohong; Wei Zexun; Shen Chengcheng; Liu Yongzhi
作者机构:[Shi, H] First Institute of Oceanography, State Oceanic Administration, Qingdao, 266061, China;[ Hu, L] School of Mathematics, Shandong University, Ji 更多
通讯作者:Shi, H(shihonghua@fio.org.cn)
通讯作者地址:[Shi, HH]State Ocean Adm, Inst Oceanog 1, Qingdao 266061, Peoples R China.
来源:海洋学报(英文版)
出版年:2016
卷:35
期:4
页码:124-131
DOI:10.1007/s13131-016-0809-x
关键词:marine ecosystem;mass-conservative;NPZD;stability;Hopf bifurcation
摘要:The predictability of marine ecosystem dynamics models is one of the most vital factors to limit their practical applications, of which the stability is the fundamental condition. In order to discuss the stability and Hopf bifurcation of marine ecosystem dynamics models, an approach based on a theorem termed dimension reduction was proposed and further applied in the mass-conservative nutrient-phytoplankton-zooplankton-detritus (NPZD) model in this paper. Results showed that the nonsingular equilibrium point of NPZD model was analytically stable in use of the dimension reduction theorem and the Hopf bifurcation might occur when model parameters changed along the threshold values. The analytical results of the NPZD model were further verified by numerical simulation in this study. It can be concluded that this approach based on the dimension reduction theorem is well applicable to the theoretical analysis of a kind of stability problems and Hopf bifurcation of mass-conservative systems.
收录类别:CSCD;SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84963773694&doi=10.1007%2fs13131-016-0809-x&partnerID=40&md5=936ce6cf6fdc55aad300a7a9e305f50e
TOP